MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY OPTIMA® URETERAL STENT

C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY OPTIMA® URETERAL STENT
Catalog Number 788614
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that after the circulating nurse opened the package, the hand-washing nurse took the stent out of the package.After cutting the tail thread as instructed by the doctor, they found that the indwelling stent was bent in one place.After the circulating nurse confirmed that it was unusable, they put it back.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event is unconfirmed.Visual: the sample was provided with the original bard inlay box and pouch and placed inside a large ziploc bag.Visual requirements per cs-7505-xx state to use unaided eye at 12" to 18" under normal room lighting unless otherwise noted.Dimensional requirements per vd-7505-xx state the od to be 0.079" ± 0.002", tip id 0.043" ± 0.002", and guidewire to be 0.038" when evaluating the sample, it could be seen that the suture and pigtail straighter had been removed from the sample.A defective bend that was reported could be located, other that what would be the form the stent takes after being packaged for a period of time.The form did restrict the use of the sample.The sample passed the dimensional requirements per cd-7505-xx.The od measured at 0.0801" using laser micrometer.The id was measured using a 0.043" pin gauge.A 0.038" guidewire passed thorough the sample without any hesitation.Also received 2 photo samples.First photo sample shows top view of catheter on product packaging.Second photo sample shows zoomed in location of potential bend.Based on photo and physical sample received the reported event is unconfirmed.No root cause could be found because the reported event was unconfirmed.Risk, labelling, and dhr review is not required as the reported event is unconfirmed.Correction: d, h udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® INLAY OPTIMA® URETERAL STENT
Common Device Name
URETERAL STENT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key20189625
Report Number1018233-2024-05696
Device Sequence Number7113196
Product Code FAD
UDI-Device Identifier00801741015724
UDI-Public(01)00801741015724(11)240423(17)280629(10)NGJN0560
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K043193
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number788614
Device Lot NumberNGJN0560
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Supplement Date Received by Manufacturer01/08/2025
Initial Report FDA Received Date09/11/2024
Supplement Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown